# SDR SWAA2025070778969

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 72,223 hours, 42,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT STR 1 BETWEEN 767+6 AND 767+8(AFT OF WIFI DOUBLER) HIGHEST READING NOTED OF 58% FSH WITH PAINT.  REMOVED AND REPAIRED DAMAGE AT STR 1 BETWEEN STA 767 + 6' AND 767 + 8' I/A/W EA 25-153-015510-WIP 1 THRU WIP3 AND EA 25-153-01510.   REMOVED AND REPAIRED DAMAGE AT STR 1 BETWEEN STA 767 + 6' AND 767 + 8' IAW EA 25-153-01510-WIP 1 THRU WIP3 AND EA 25-153-01510.
